Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 81, NWS Jacksonville, FL

May 23, 2012Pierce County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 23, 2012, 1:35 AM EDT for Pierce County, Wayne County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2012, 1:35 AM EDT (05:35 UTC)
Expired
May 23, 2012, 2:15 AM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1926 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WUUS52 KJAX 230535
SVRJAX
GAC229-305-230615-
/O.NEW.KJAX.SV.W.0081.120523T0535Z-120523T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 AM EDT WED MAY 23 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN PIERCE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 215 AM EDT

* AT 136 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHWEST OF SCREVEN...OR NEAR PATTERSON...AND
  MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCREVEN...JESUP...GARDI AND DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3165 8182 3143 8172 3139 8214 3147 8218
      3148 8216 3147 8214 3150 8213 3167 8183
TIME...MOT...LOC 0536Z 250DEG 14KT 3145 8210

$$

TRABERT
2 follow-up statements
255 
WWUS52 KJAX 230600
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 AM EDT WED MAY 23 2012

GAC229-230610-
/O.CAN.KJAX.SV.W.0081.000000T0000Z-120523T0615Z/
PIERCE GA-
200 AM EDT WED MAY 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3146 8205 3152 8209 3167 8183 3165 8182
      3143 8172
TIME...MOT...LOC 0600Z 250DEG 14KT 3148 8200

$$

GAC305-230615-
/O.CON.KJAX.SV.W.0081.000000T0000Z-120523T0615Z/
WAYNE GA-
200 AM EDT WED MAY 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR CENTRAL WAYNE COUNTY...

AT 200 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SCREVEN...OR 10 MILES NORTHEAST OF PATTERSON...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JESUP...GARDI...DOCTORTOWN AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3146 8205 3152 8209 3167 8183 3165 8182
      3143 8172
TIME...MOT...LOC 0600Z 250DEG 14KT 3148 8200

$$

TRABERT
593 
WWUS52 KJAX 230613
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 AM EDT WED MAY 23 2012

GAC305-230623-
/O.EXP.KJAX.SV.W.0081.000000T0000Z-120523T0615Z/
WAYNE GA-
213 AM EDT WED MAY 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE COUNTY WILL
EXPIRE AT 215 AM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3146 8205 3152 8209 3167 8183 3165 8182
      3143 8172
TIME...MOT...LOC 0613Z 250DEG 14KT 3150 8194

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:35 PM EDT, 4 hours earlier.

Area forecast discussion, May 22, 9:35 PM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 PM EDT TUE MAY 22 2012

...SCATTERED STRONG STORMS CONTINUE ACROSS SOUTHEAST GEORGIA...

.UPDATE...A DEEP LAYER UPPER VORTEX CONTINUED TO TRIGGER SCATTERED
STRONG STORMS ACROSS OUR SE GA ZONES THIS EVENING...WITH VERY COLD
TEMPS ALOFT PER EVENING RAOBS. THE 00Z TAE RAOB REPORTED -16 DEG C
TEMPS AT 500 MB AND JAX HAD -13 DEG C. WATER VAPOR IMAGERY INDICATED
THAT THE UPPER LOW WAS BEGINNING TO LIFT NE. DESPITE LOW LEVEL DESTABILIZATION
THIS EVENING DUE TO THE LOSS OF INSOLATION AND COLD GUST FRONTS...STILL
ANTICIPATE THE POTENTIAL FOR CONVECTION TO CONTINUE THROUGH ABOUT 2
AM ACROSS OUR SE GA ZONES AND THE ADJACENT COASTAL WATERS UNTIL A LARGE
AREA OF SUBSIDENCE...CURRENTLY ROTATING ESE ACROSS AL AND THE FL
PANHANDLE...MAKES IT TO THE SE GA ATLANTIC COAST LATE TONIGHT/EARLY
WED MORNING. THE MAIN CONVECTIVE HAZARDS WILL BE HAIL AND GUSTY
WINDS.

SURFACE TEMPS WERE ALL ACROSS THE MAP THIS EVENING DUE TO COLD POOLS.
HOMERVILLE AND DOUGLAS WERE ALREADY AT 64 DEG AROUND 9 PM...WHILE
GAINESVILLE WAS STILL REPORTING 81 DEG. POSSIBLE THAT MAINLY OF OUR
INLAND SE GA ZONES WERE ALREADY NEAR THEIR LOW TEMPS FOR TONIGHT...AND
WILL TWEAK THE FORECAST TO INDICATE TEMPS NEAR STEADY WITH MINS IN
THE LOW 60S. FARTHER SOUTH ACROSS NE FL...AFTN DEW PTS MIXED OUT
INTO THE MID/UPPER 50S ACROSS THE SUWANNEE VALLEY TO OCALA...AND
WILL CARRY MINS NEAR 60 TO LOW 60S ACROSS THESE AREAS. TOWARD THE
ATLANTIC COAST AND ST JOHNS RIVER BASIN...MINS WILL BE WARMER IN
THE MID/UPPER 60S TO NEAR 70 ALONG THE COAST.

&&

.AVIATION...TEMPO TS POSSIBLE AT SSI WITHIN THE NEXT COUPLE OF
HOURS...OTHERWISE PREVAILING VFR TONIGHT LESS GNV WHERE MVFR DUE
TO LOW BR/CIGS MAY DEVELOP PRIOR TO SUNRISE WED MORNING.

&&

.MARINE...SSW WINDS 10-15 WILL PREVAIL TONIGHT WITH SEAS 2-4 FT.

RIP CURRENTS: ELEVATED RISK ANTICIPATED AGAIN ON WED DUE TO LINGERING
ENE SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  89  63  90  64 /  60  60  10  10
SSI  84  69  87  72 /  60  50  10  10
JAX  90  65  90  67 /  60  40  20  20
SGJ  90  69  86  70 /  50  30  20  20
GNV  90  63  91  65 /  30  20  20  20
OCF  90  64  93  66 /  30  10  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/SHULER/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
105 PM EDT TUE MAY 22 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-230700-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
105 PM EDT TUE MAY 22 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE
FORECAST AREA...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED
WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED
THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING.
MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA
AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED
STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS AND LARGE HAIL.

MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL
WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH
STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED
TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING.

WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS
WILL PREVAIL TODAY AT LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO
CONTINUED EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY
ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND
LOCAL COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, May 22, 10:42 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     5 WNW KINGSLAND         30.82N 81.74W
05/22/2012                   CAMDEN             GA   911 CALL CENTER

            TREES BLOWN DOWN IN THE BROWNTOWN AREA.

1018 PM     TSTM WND DMG     1 NNW WOODBINE          30.97N 81.73W
05/22/2012                   CAMDEN             GA   911 CALL CENTER

            TREES WERE BLOWN DOWN IN WOODBINE. SOME TREES WERE BLOWN
            INTO POWER LINES WHICH CAUSED DAMAGE TO TRANSFORMERS.

&&

AENYEDI
Local storm report, May 22, 10:57 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             2 ENE ST. SIMONS        31.18N 81.34W
05/22/2012  M1.00 INCH       GLYNN              GA   911 CALL CENTER

            QUARTER SIZE HAIL WAS REPORTED ON JEKYLL ISLAND.

1012 PM     HAIL             2 SE BRUNSWICK          31.13N 81.45W
05/22/2012  M1.00 INCH       GLYNN              GA   911 CALL CENTER

            QUARTER SIZE HAIL WAS REPORTED ON THE SOUTHSIDE OF THE
            BRUNSWICK. THE TIME OF THE HAIL WAS BASED ON RADAR.

&&

AENYEDI
Local storm report, May 23, 12:04 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1204 AM EDT WED MAY 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND GST     5 ENE BRUNSWICK         31.16N 81.39W
05/22/2012  E50.00 MPH       GLYNN              GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORT OF AN ESTIMATED 50 MPH
            WIND GUST ON ST. SIMONS ISLAND.

1026 PM     HAIL             5 ENE BRUNSWICK         31.16N 81.39W
05/22/2012  M0.75 INCH       GLYNN              GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORT OF DIME TO NICKEL SIZED
            HAIL ON ST. SIMONS ISLAND.

&&

SPC
Local storm report, May 23, 12:05 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 AM EDT WED MAY 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     LIGHTNING        7 SW WOODBINE           30.89N 81.81W
05/22/2012                   CAMDEN             GA   911 CALL CENTER

            911 CALL CENTER RELAYED THAT LIGHTNING STRUCK A
            TRANSFORMER AT HWY 110 AND SPRINGHILL RD IN WOODBINE.
            SEVERAL TREES CAUGHT ON FIRE. TIME IS ESTIMATED FROM
            LIGHTNING DATA.

1018 PM     TSTM WND DMG     5 WNW KINGSLAND         30.81N 81.75W
05/22/2012                   CAMDEN             GA   EMERGENCY MNGR

            EMA RELAYED REPORT OF POWERLINES DOWN AT HWY 40 AND
            COLERAIN RD IN KINGSLAND.

1018 PM     TSTM WND DMG     5 WNW KINGSLAND         30.81N 81.75W
05/22/2012                   CAMDEN             GA   911 CALL CENTER

            911 DISPATCH REPORTED A MOTOR VEHICLE ACCIDENT IN THE
            BROWNTOWN AREA DUE TO A TREE DOWN IN THE ROAD.

&&

SPC
Special weather statement, May 23, 12:52 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1252 AM EDT WED MAY 23 2012

GAZ134>136-151-230530-
APPLING-BACON-PIERCE-WAYNE-
1252 AM EDT WED MAY 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND SOUTHEASTERN BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 130 AM EDT...

AT 1252 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF BRISTOL...OR 8 MILES
NORTHWEST OF PATTERSON...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRISTOL...SCREVEN AND
BROADHURST THROUGH 130 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3167 8194 3144 8184 3137 8229 3147 8237
TIME...MOT...LOC 0452Z 248DEG 16KT 3144 8224

TRABERT
Special weather statement, May 23, 1:28 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
128 AM EDT WED MAY 23 2012

GAZ135-136-151-230615-
APPLING-PIERCE-WAYNE-
128 AM EDT WED MAY 23 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
WAYNE...NORTHEASTERN PIERCE AND EXTREME SOUTHEASTERN APPLING COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 215 AM EDT...

AT 128 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF PATTERSON...MOVING EAST
AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
PATTERSON...SCREVEN...BROADHURST...JESUP...GARDI AND DOCTORTOWN
THROUGH 215 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3141 8172 3137 8218 3151 8223 3167 8183
TIME...MOT...LOC 0528Z 255DEG 16KT 3145 8213

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:05 PM EDTSpecial Weather StatementJAXBacon40 min
May 22, 8:17 PM EDTSpecial Weather StatementJAXWare43 min
May 22, 8:30 PM EDTSpecial Weather StatementJAXWare45 min
May 22, 8:35 PM EDTSpecial Weather StatementJAXCharlton40 min
May 22, 8:41 PM EDTSpecial Weather StatementJAXAppling49 min
May 22, 8:52 PM EDTSpecial Weather StatementJAXAppling53 min
May 22, 9:03 PM EDTSpecial Weather StatementJAXBrantley42 min
May 22, 9:04 PM EDTSpecial Weather StatementJAXWare26 min
May 22, 9:20 PM EDTSpecial Weather StatementJAXCharlton25 min
May 22, 9:24 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn51 min
May 22, 9:39 PM EDTSpecial Weather StatementJAXCharlton51 min
May 22, 10:00 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton45 min
May 22, 10:17 PM EDTSevere Thunderstorm WarningJAXGlynn36 min
May 23, 12:52 AM EDTSpecial Weather StatementJAXWayne38 min
May 23, 1:28 AM EDTSpecial Weather StatementJAXWayne47 min
May 23, 2:27 AM EDTSpecial Weather StatementJAXWayne33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.